Translator Disclaimer
April 2020 Mean Lipschitz conditions and growth of area integral means of functions in Bergman spaces with an admissible Békollé weight
Ajay K. Sharma, Sei-ichiro Ueki
Rocky Mountain J. Math. 50(2): 693-706 (April 2020). DOI: 10.1216/rmj.2020.50.693

Abstract

Galanopoulos et al. proved that the mean Lipschitz condition for f in the classical Bergman space is characterized by the growth of the area integral mean of its derivative as well as by the growth of the norm of the difference between f and the dilated function of f . We prove that functions in the weighted Bergman space with admissible Békollé weights also have the same property. Furthermore we investigate the Bloch and Zygmund-type spaces for admissible weight.

Citation

Download Citation

Ajay K. Sharma. Sei-ichiro Ueki. "Mean Lipschitz conditions and growth of area integral means of functions in Bergman spaces with an admissible Békollé weight." Rocky Mountain J. Math. 50 (2) 693 - 706, April 2020. https://doi.org/10.1216/rmj.2020.50.693

Information

Received: 3 June 2019; Revised: 15 August 2019; Accepted: 23 October 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210990
MathSciNet: MR4104405
Digital Object Identifier: 10.1216/rmj.2020.50.693

Subjects:
Primary: ‎32A36‎
Secondary: 30H20

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top